# SDR DALA13002555652

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1460-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT RBL 2.9 HAS CORROSION AROUND NUTPLATES UPPER AND LWR SURFACES ST 1460 TO 1480.  COMPLIED WITH SA 41410-7(C), B757-A-53-01-03-801-663A-A REPAIR  III, COMPLETED.
